OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.01 (1969) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6649

Title: Gli spazi di filtri nello studio delle compattizzazioni e delle strutture uniformi di spazio precompatto
Authors: Facini, Gianni
Issue Date: 1969
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Gianni Facini, "Gli spazi di filtri nello studio delle compattizzazioni e delle strutture uniformi di spazio precompatto", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 1 (1969), pp. 138-149.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
1 (1969)
Abstract: Il problema della compattizzazione di uno spazio topologico e lo studio delle relazioni fra spazi topologici e spazi uniformi vengono qui trattati per via puramente insiemistica : ogni compattizzazione è costruibile come spazio di filtri ; vi è corrispondenza biunivoca fra le strutture uniformi precompatte e le compattizzazioni, e fra queste e gl'insiemi di filtri soddisfacienti a certe condizioni.
The problem of compactification of a topological space as well as that of relations between topological and uniform spaces are studied in a set-theoretical formulation : every compactification may be obtained as space of filters ; there is one-to-one correspondence between precompact uniform structures and compactifications, and between these and sets of filters satisfying certain conditions.
URI: http://hdl.handle.net/10077/6649
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.01 (1969)

Files in This Item:

File Description SizeFormat
FaciniRendMat01.pdf769.75 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.